# SDR SWAA2015011235682

- Difficulty date: January 6, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 31,487 hours, 18,432 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK HOLE CRACKED AT BS 727B, LBL 45.  REPAIRED SEAT TRACK IAW EA.
